Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: weaning /Bridgey1128 Headachequeen

Posted by imlaurie on August 24, 2004, at 0:04:10

In reply to Re: weaning /Bridgey1128 Headachequeen kathai, posted by headachequeen on August 23, 2004, at 22:16:32

I have been off the Topamax for about three months. I am still 120 pounds and still a size 5. I was 165 lbs and a tight size 12 before I started Topamax. My main reason for quitting them was the hair loss. Then again my only reason for taking them as long as I did (a bit over a year)was the weight loss. I found that emotionally I was the same with them or without them. I think I got so used to eating one meal a day while I was on Topamax that it became a way of life for me. I just don't get hungry like I did before I was taking it. I have heard that stomachs don't shrink but I really feel like mine did. I noticed side effects, tingling in my feet, blurred vision, hair loss and of course the big plus is losing weight. Topamax was given to me to balance my moods, they claim I am mildly bi-polar. I don't agree but that is another story :) MY weight loss started right away and I went to a size 5 in about 6 weeks. If I remember right I was only taking 100 mgs a day, I think that's what it was.
I am curious as to why this medication causes such significant weight loss. Does anyone know?
Laurie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:imlaurie thread:50878
URL: http://www.dr-bob.org/babble/20040821/msgs/381578.html